# SDR 97ZZZM204

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21677
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 INCH FATIGUE CRACK AT STATION 787 STRINGER ISL.  REPAIR COMPLETED BY INSTALLING A DOUBLER PER STRUCTURAL REPAIR MANUAL 53-30-3 FIGURE 6.  (M)
